Comments on: 'On the foundations of land use theory: Discrete versus continuous populations' by Y. Asami, M. Fujita and T.E. Smith
Marcus Berliant
Regional Science and Urban Economics, 1991, vol. 21, issue 4, 639-645
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0166-0462(91)90025-I
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:regeco:v:21:y:1991:i:4:p:639-645
Access Statistics for this article
Regional Science and Urban Economics is currently edited by D.P McMillen and Y. Zenou
More articles in Regional Science and Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().